MAUDE Adverse Event Report: ARTHREX, INC. FLIP CUTTER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. FLIP CUTTER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number FLIP CUTTER
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the flipcutter was damaged when drilling the tibial tunnel.No part of the device broke off.The surgery was finished successfully with a recalibration of the graft to diameter 10 (tibial portion) and the use of a flip cutter n° 10 without further problems.It was not necessary to switch the surgical technique or do a second surgery.According to the provided information a patient harm occurred.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
FLIP CUTTER
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13527102
Report Number1220246-2022-04452
Device Sequence Number5148325
Product Code HWE
UDI-Device Identifier00888867004481
UDI-Public00888867004481
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLIP CUTTER
Device Catalogue NumberAR-1204F-110
Device Lot Number0030100902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown